# SDR SIMA200534714

- Difficulty date: December 12, 2005
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION FOUND LT OMEGA BEAM CORRODED AT CARBON FLOOR SUPPORT AT FRAME 20.  REPAIRED AREA IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
